# SDR HNAA2011122000428

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N809HA
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,366 hours, 54,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ARE INOP AT ROW 1DF AND 4DF.  REMOVED BATTERY IN ROW 3 RT CEILING, FIXED 2 EMERGENCY LIGHTS IN ROW 1DF.  PUSHED PIN IN CONNECTOR FOR LIGHTS IN ROW 4DF.  RESEATED, OPS CHECKED GOOD.
